Previous |  Up |  Next


Title: Normal congruence relations on division groupoids (English)
Author: Kepka, Tomáš
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 16
Issue: 2
Year: 1975
Pages: 89-95
Category: math
MSC: 20L05
idZBL: Zbl 0319.20066
idMR: MR0382485
Date available: 2012-10-05T19:26:22Z
Last updated: 2012-10-05
Stable URL:


Files Size Format View
ActaCarolinae_016-1975-2_8.pdf 388.3Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo